Support group for people who have Hyperkalemia, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
The receptionist at the surgery has just rung me to say that I have high levels of potassium in my blood, and low sodium? I have a bad hiatus hernia that causes me a really sore throat and my vocal chords are really inflamed! I am on Ranitide twice a day and omeprazole morning and evening and also peptic liquid after meals!
I have also been prescribed lisinopril, bisoprol, amyloid pine and aspirin for blood pressure and slight arteosclerosis.
Would any of these drugs have a bearing on my recent blood tests results please? Be interested in people's thoughts? Thank you. Liz
Post created 2 days 19 hours ago
Is 5.7 a high potassium level?
Post created 4 days 21 hours ago
Recent potassium blood test of 5.5. Shingles were primarily 3 months ago (in July and August) , but since then have had post shingles neuralgia .
Post created 5 days 10 hours ago
Post created 1 week 3 days ago
I am supposed to be getting my 4th Prolia shot this week but my blood tests came back with high potassium levels. I have had high potassium levels even before getting the Prolia shot. My bone density HAS improved but it is worth it if I keep getting high potassium levels ?
Post created 1 month 2 weeks ago
I have a fentanyl pump for about 5 years now. I just got blood test results and have high potassium levels I just turned 60 and I am scared! Would like to be able to join this group and get insites thank you.
Post created 1 month 4 weeks ago
I need to know if high potassium is a side effect of Sertraline or if it is due to my heart or kidneys?
Post created 2 months 1 day ago
Post created 2 months 1 week ago
Looking to find out if prolonged use of respiridone causes raised levels of potassium
Post created 2 months 3 weeks ago
I have always suffered from headaches. I had colitis so I was limited to taking Tylenol. the last year or so my headaches have gotten worse so I increased the Tylenol. my potassium readings are going up. 2 different doctors dispute the fact that Tylenol can raise your potassium. I am at my wit's end as to how to treat my headaches.
Post created 3 months 3 weeks ago
- Page 1